# SDR YENA2023060700591

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 28,122 hours, 9,104 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2348, LAS-JFK. 'FLIGHT ATTENDANTS NOTICED A SMELL IN THE CABIN BELOW 10000 AFT FA SAID HER EYES WERE BURNING AND SMELLED LIKE DEICE; INSPECTED APU AND FOUND LEAKING COOLING FAN, APU COMPRESSOR/COMPARTMENT WAS REQ. PLACED APU ON MEL 49-10-01A CAT C DEACTIVATED CB L41/L42 PER MEL MCC WALEED NOTIFIED. PLACARD INSTALLED MX-4 UPDATED.'
